MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 624890D02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant procedure, the luer hub on the delivery catheter broke off during slitting.The delivery catheter was removed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed, the mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The mechanical operation of the catheter was damaged.The mechanical operation of the catheter shaft was kinked/buckled.The mechanical operation of the catheter shaft was separated from the hub.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6467415
Report Number9612164-2017-00394
Device Sequence Number580279
Product Code DQY
UDI-Device Identifier00613994746627
UDI-Public00613994746627
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2018
Device Model Number624890D02
Device Catalogue Number624890D02
Device Lot Number0007966759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Initial Date Received by Manufacturer 02/09/2017
Supplement Date Received by Manufacturer02/09/2017
07/13/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date09/29/2017
10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1